# SDR GTIA2016072101512

- Difficulty date: July 21, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 25,087 hours, 11,642 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227908020400
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL COMING FROM EMERGENCY EXITS AIRCRAFT LEFT.  REMOVED BOTH EXITS.  CHECKED SEALS FOR DAMAGE, NONE FOUND.  CLEANED SEALS PRESSURIZED AIRCRAFT TO 3.0 PSI.  CHECKED FOR LEAKS NONE NOTED AT THIS TIME. AC OK FOR SERVICE IAW AMM 25-62-00, 52-21-11 AND 05-53-00
